Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hypothyroidism, diabetic, dealing with anxiety, severe stress, have palpitations. Do I need to worry?

I am 63 and have a heart rate of 108.. I have been under much stress lately and have a problem with anxiety . I am pre type two and also hypo thyroid patient. My endo doctor did increase my synthroid a while back and I am wonder if I am getting to much. I have also been having some palpitations which I also can have if I am getting too much synthroid. I have know pain but I have had a virus this week that really put me down. I think I am answering my own question!LOL! I need to get my thyroid tested and see the doc. Do I need to worry about my HR of 108.. my blood pressure is 118/77
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~ The symptoms and their chronology suggest that you probably are getting a little too much of your thyroid hormone. It may be a good idea to get your Thyroid Function Tests (TFTs) done as soon as possible. Your blood pressure is also related to stress and high thyroid levels, if the case might be. Hope this helps. Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor